# SDR UALA2011090504796

- Difficulty date: September 3, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,525 hours, 13,936 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T003510
- Part serial: D04588
- Condition: Faulty
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "WARN ELEX" DISPLAYED.  CREW COMMENTS:  WARN ELEX  STATUS MSG DSPL IN FLT.  THIS IS THE 4TH OCC. SYS TESTS & CB RESETS ARE NOT A FIX.  UNABLE TO DUPLICATE WRITE-UP, ACCOMPLISHED FIM 31-51-00, NO FAULTS.  REPLACED M616 POWER SUPPLY MODULE A PER LM1617.
